# SDR CAL960485

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LT OUTBOARD CHORD CRACKED PAST SECOND FASTENER HOLE AT STA 727.  THE CHORD SEGMENT WAS REMOVED AND RPELACED IAW BOEING DRAWING 65C33722.  (X)
